# SDR USAA2009110493037

- Difficulty date: November 1, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK - LEVEL 2 CORROSION ON FRAME FOOT AT BS 767, S27L.  REPAIRED FRAME FOOT AT BS 767, S27L IAW 737 SRM 53-00-07.
